# SDR AWXA9700329

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT ROW 1 TO 5 EMERGENCY LIGHTS WILL NOT EXTINGUISH WITH EMERGENCY LIGHT SWITCH OFF AND SHIP'S POWER OFF.  INSTALLED NEW SOCKET IN POWER SUPPLY CONNECTOR AT ROW 3.  STC - SA3432NM.
